Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 12   2024
Vol.12 No.1Vol.12 No.2
Volume 11   2023
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 12(Jan, 2024) No 1

Homomorphism of Neutrosophic Fuzzy Subgroup over a Finite Group

V Dhanya, M Selvarathi, M Ambika

[Abstract] [Full Text] [Full Article - PDF] pp. 1 - 9

DOI: 10.13189/ms.2024.120101

Some New Kind of Contra Continuous Functions in Nano Ideal Topological Spaces

S. Manicka Vinayagam, L. Meenakshi Sundaram, C. Devamanoharan

[Abstract] [Full Text] [Full Article - PDF] pp. 10 - 15

DOI: 10.13189/ms.2024.120102

Other New Versions of Generalized Neutrosophic Connectedness and Compactness and Their Applications

Alaa. M. F. AL. Jumaili

[Abstract] [Full Text] [Full Article - PDF] pp. 16 - 23

DOI: 10.13189/ms.2024.120103

Communications to the Pseudo-Additive Probability Measure and the Induced Probability Measure Realized by

Dhurata Valera, Bederiana Shyti, Silvana Paralloj

[Abstract] [Full Text] [Full Article - PDF] pp. 24 - 30

DOI: 10.13189/ms.2024.120104

A New Robust Interval Estimation for the Median of An Exponential Population When Some of the Observations are Extreme Values

Faris Muslim Al-Athari

[Abstract] [Full Text] [Full Article - PDF] pp. 31 - 40

DOI: 10.13189/ms.2024.120105

Complex Neutrosophic Fuzzy Set

V. Kalaiyarasan, K. Muthunagai

[Abstract] [Full Text] [Full Article - PDF] pp. 41 - 47

DOI: 10.13189/ms.2024.120106

On Intuitionistic Hesitancy Fuzzy Graphs

Sunil M.P., J. Suresh Kumar

[Abstract] [Full Text] [Full Article - PDF] pp. 48 - 54

DOI: 10.13189/ms.2024.120107

Derivation and Evaluation of Monte Carlo Estimators of the Scattering Equation Using the Ward BRDF and Different Sample Allocation Strategies

Carlos Lopez Garces, Nayeong Kong

[Abstract] [Full Text] [Full Article - PDF] pp. 55 - 62

DOI: 10.13189/ms.2024.120108

On The Existence of MDS Matrices over

Defita, Intan Muchtadi-Alamsyah, Aleams Barra

[Abstract] [Full Text] [Full Article - PDF] pp. 63 - 68

DOI: 10.13189/ms.2024.120109

Functional Continuum Regression Approach to Wavelet Transformation Data in a Non-Invasive Glucose Measurement Calibration Model

Ismah Ismah, Erfiani, Aji Hamim Wigena, Bagus Sartono

[Abstract] [Full Text] [Full Article - PDF] pp. 69 - 79

DOI: 10.13189/ms.2024.120110

Moments of Gaussian Distributions for Small and Large Sample Sizes Revisited

Florian Heiser, E W Knapp

[Abstract] [Full Text] [Full Article - PDF] pp. 80 - 98

DOI: 10.13189/ms.2024.120111

The ARCH Model for Analyzing and Forecasting Temperature Data

Ali Sadig Mohommed Bager

[Abstract] [Full Text] [Full Article - PDF] pp. 99 - 104

DOI: 10.13189/ms.2024.120112

Mixture of Ailamujia and Size Biased Ailamujia Distributions: Estimation and Application

Bader Alruwaili

[Abstract] [Full Text] [Full Article - PDF] pp. 105 - 113

DOI: 10.13189/ms.2024.120113